# SDR FDEA201311152792

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 34,723 hours, 24,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR HARD TO CLOSE.  DISCOVERED BROKEN BEARING ON CRANK ROLLER IN UPPER CORNER.   INSTALLED BEARING, DOOR OPERATES NORMAL.
